International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2007 / Article

Research Article | Open Access

Volume 2007 |Article ID 043834 | https://doi.org/10.1155/2007/43834

Sihem Ayadi, Kamel Mokni, "An --Version of Morgan's Theorem for the -Dimensional Euclidean Motion Group", International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 043834, 9 pages, 2007. https://doi.org/10.1155/2007/43834

An Lp-Lq-Version of Morgan's Theorem for the n-Dimensional Euclidean Motion Group

Academic Editor: Wolfgang zu Castell
Received09 Aug 2006
Revised11 Jan 2007
Accepted15 Jan 2007
Published19 Feb 2007

Abstract

We establish an Lp-Lq-version of Morgan's theorem for the group Fourier transform on the n-dimensional Euclidean motion group M(n).

References

  1. G. H. Hardy, “A theorem concerning Fourier transforms,” Journal of the London Mathematical Society, vol. 8, pp. 227–231, 1933. View at: Google Scholar | Zentralblatt MATH
  2. G. W. Morgan, “A note on Fourier transforms,” Journal of the London Mathematical Society, vol. 9, pp. 187–192, 1934. View at: Google Scholar | Zentralblatt MATH
  3. A. Beurling, The Collected Works of Arne Beurling. Vol. 1, Contemporary Mathematicians, Birkhäuser, Boston, Mass, USA, 1989. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. A. Beurling, The Collected Works of Arne Beurling. Vol. 2, Contemporary Mathematicians, Birkhäuser, Boston, Mass, USA, 1989. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  5. L. Hörmander, “A uniqueness theorem of Beurling for Fourier transform pairs,” Arkiv för Matematik, vol. 29, no. 2, pp. 237–240, 1991. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. S. C. Bagchi and S. K. Ray, “Uncertainty principles like Hardy's theorem on some Lie groups,” Journal of the Australian Mathematical Society. Series A, vol. 65, no. 3, pp. 289–302, 1998. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  7. S. Ben Farah and K. Mokni, “Uncertainty principle and the Lp-Lq-version of Morgan's theorem on some groups,” Russian Journal of Mathematical Physics, vol. 10, no. 3, pp. 245–260, 2003. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  8. L. Gallardo and K. Trimèche, “Un analogue d'un théorème de Hardy pour la transformation de Dunkl,” Comptes Rendus Mathématique. Académie des Sciences. Paris, vol. 334, no. 10, pp. 849–854, 2002. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  9. E. K. Narayanan and S. K. Ray, “Lp version of Hardy's theorem on semi-simple Lie groups,” Proceedings of the American Mathematical Society, vol. 130, no. 6, pp. 1859–1866, 2002. View at: Google Scholar
  10. A. Bonami, B. Demange, and P. Jaming, “Hermite functions and uncertainty principles for the Fourier and the windowed Fourier transforms,” Revista Matemática Iberoamericana, vol. 19, no. 1, pp. 23–55, 2003. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  11. M. Cowling and J. F. Price, “Generalisations of Heisenberg's inequality,” in Harmonic Analysis (Cortona, 1982), vol. 992 of Lecture Notes in Math., pp. 443–449, Springer, Berlin, Germany, 1983. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  12. R. P. Sarkar and S. Thangavelu, “On theorems of Beurling and Hardy for the Euclidean motion group,” The Tohoku Mathematical Journal. Second Series, vol. 57, no. 3, pp. 335–351, 2005. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  13. G. B. Folland, A Course in Abstract Harmonic Analysis, Studies in Advanced Mathematics, CRC Press, Boca Raton, Fla, USA, 1995. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  14. K. I. Gross and R. A. Kunze, “Fourier decompositions of certain representations,” in Symmetric Spaces (Short Courses, Washington Univ., St. Louis, Mo., 1969-1970), W. M. Boothby and G. L. Weiss, Eds., pp. 119–139, Dekker, New York, NY, USA, 1972. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  15. M. Sugiura, “Unitary Representations and Harmonic Analysis. An Introduction,” Kodansha, Tokyo, Japan, 1975. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views102
Downloads539
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.